# SDR DALA2019101805975

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 45,298 hours, 23,253 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 20 LH SIDE, UPPER INBOARD HOLE, DOOR STOP FI TTING 7 AREA AT FWD GALLEY AREA (1 EA) (CRACK DIRECTION IS 7 O' CLOCK LOOKING AFT). PERFORMED REPAIR ON FRAME 20 LH DOOR STOP FITTING 7 AREA AT FWD GALLEY AREA ASPER ER/A 581771-14AD REV. ORIGINAL SECTION I AND PRI REV.O AND REV.1, BY TIME CONTROLLED ITEMS REFER ER/A #581771-14AD SECTION II REV.ORIGINAL.
